# SDR DLL10970169

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1136
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1212 BULKHEAD WEB FOUND CRACKED AT RBL 6. CRACK IS 2 INCHES.  THE RBL 6 LOCATION REQUIRES A CHANGE TO THE DOUBLER PROFILE TO ACCOMMODATE A CABLE PASS-THROUGH.
